# SDR AALA20150101001

- Difficulty date: January 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 45,165 hours, 7,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12B SEAT MOUNTED EMER LIGHT INOPERATIVE.  LOOSE CONNECTOR UNDER SEAT, SECURED CONNECTOR.  CHECKED OK IAW AMM 33-51-00.
